# SDR 08FDEA01489

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651593240
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHEAR TIE STA 520 BETWEEN STR 28L-28R CORRODED.  REMOVED FASTENER'S TO ACCESS CORROSION IN REF TO SRM 51-30-2 PG 2.  REMOVED   CORROSION ON FWD SIDE OF SHEAR TIE BS 520 STR 28L-28R IN REF TO SRM 53-10-1.  CHECK SHEAR TIE FOR MAT'L LOSS ORIGINAL THICKNESS .042 INCH.  REMOVED .003 INCH, REMAINING MAT'L .039 INCH.  PER ITEM 3 MAT'L LOSS IS LESS THAN 109.3 IS WITHIN LIMITS REF SRM 53-10-1 FIG 1.  TREATED AND PRIMED SHEAR TIE IN REF TO SRM 51-10-2 PG 7.  PAINTED SHEAR TIE IN REF TO M/M 51-20-151-07.  REINSTALLED FASTENERS IN REF TO SRM 51-30-2 PG 2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
